# SDR 03139411

- Difficulty date: May 17, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N411FJ
- Make and model: Dorner DO328300
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, CREW REPORTED THAT EMERGENCY TRACK FLOOR LIGHTING WAS INOPERABLE. MAINTENANCE PERSONNEL RESECURED A LOOSE CONNECTOR, AN OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RELEASED FOR SERVICE
